Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Abcess on hip. Tired, sleepy. Had alopecia areata. Applied ointment, prescribed fucidine pomade. Not helping. Whats this?

hello dear doctor. first of all i would like to thank you for doing this job and helping people all around the world.
i live in turkey. i'm 25 years old, female. 170 cm height, 68kgs weight.
here unfortunately we have only max. 10 minutes with our doctors to get examined at hospitals and private hospitals are so expensive. so most of the times this time is not enough. this is why i'm writing.

i have a huge abscess on my right hip lobe.i'm using an ointment for it, which a phramacist adviced me to do so.
the ingredient of this ointment is 80% Vaseline, 10% ─░chthammol, 10% Lanolin. i've had several abscess ,small since 1 year about 6 or 7. i didn't have them formerly. they all happen nearly in the same area on my right hip lobe lower mid-outer side , it really hurts when i sit. this is the biggest one i've had. why is this happening to me? my mother has Iron-deficiency anemia, and she is low on b12 vitamin, doctors gave her b12 injections as long as she lives, also she gets devit-3. i feel tired all around the day. i need lots of sleep. also 3 months ago i had alopecia areata in my head hair. i'm going to the same doctor over 1 year she's a dermatologist. my doctor gave me a spray medicine called minoxidil over here which includes %3 of minoxidil and she gave me zinc vitamin tablet and supradyn multivitamin tablet for my hair. i've finished one of the spray bottle which is 60mls. tomorrow i'll go buy one more of the spray. i have growth but it is around the round. middle parts are still empty.

when i went her to show her the hairloss i got in one night i also showed her my other abscess which was nearly 1 cm. i told her that i'm having them recently she gave me a medicine called "fucidine pomade" ingredient is sodium fusidate. but it didn't help me really. nothing changed.
i'm a very clean person. yet, i have desk work. i sit 7 hours on a chair at work, when i come home i sit again.

Can you please help me inform me about what is happening to me? what can i do to get rid of these things ?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi, thanks for your query.
You seem to have folliculitis or boils on your hips.
Sweat and moisture in this area facilitate the growth of bacteria leading to infection. Prolonged hours of sitting aggravate the condition to formation of abscess. Avoid sitting continuously for many hours.

Since it is a huge abscess, it needs to be drained by a simple non invasive procedure called incision and drainage under the cover of oral antibiotics from a surgeon.

Also you have mentioned that you feel tired all around the day and need lot of sleep, you may get your thyroid profile done.

Hope this solves your query.

You may right back if you have further queries in this regard.
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor